# SDR CALA2023061601894

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 60,020 hours, 26,033 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 8990850004
- Part serial: 5743
- Condition: Inoperative
- Location: Panel #2
- Part time: 772,206 hours, 729,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT AUDIO CONTROL PANEL 2 INOP - COM DID NOT WORK IN THE AIR REMOVED AND REPLACED AMU REF AMM 23-51-34 BITE TEST PASSED PARTS USED:  31-2355-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1734629  SN OFF 1172 UNIT, AUDIO MAN  OFF 31-2355-9-0001 1172 ON 31-2355-9-0001 1292 ON POST FLIGHT REPORT FAULTS FOR RMP AND AMU WERE PRESENT REMOVED AND REPLACED FO RMP REF AMM 23-13-13 BITE TEST PASSED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1615718  SN OFF 5743 PANEL, RADIO MA  OFF 31-2314-9-0001 5743 ON 31-2314-9-0001 0346
